Pacific Journal of Mathematics

Maximal ideals in the near ring of polynomials ${\rm modulo}\ 2$.

J. L. Brenner

Article information

Source
Pacific J. Math., Volume 52, Number 2 (1974), 595-600.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911986

Mathematical Reviews number (MathSciNet)
MR0357516

Zentralblatt MATH identifier
0286.16018

Subjects
Primary: 16A76

Citation

Brenner, J. L. Maximal ideals in the near ring of polynomials ${\rm modulo}\ 2$. Pacific J. Math. 52 (1974), no. 2, 595--600. https://projecteuclid.org/euclid.pjm/1102911986


Export citation

See also

  • Remark on : E. G. Straus. Remark on the preceding paper: ``Ideals in near rings of polynomials over a field''. Pacific Journal of Mathematics volume 52, issue 2, (1974), pp. 601-603.